# SDR 99ZZZX1778

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SEAT TRACK AT STA 950 - STA 990 RBL 24.75.
